Transient solutions of the ringspinning balloon equations

Stump D.M. (1996) Transient solutions of the ringspinning balloon equations. Journal of Applied Mechanics, Transactions ASME, 63 2: 523-528.

Author Stump D.M.
Title Transient solutions of the ringspinning balloon equations
Journal name Journal of Applied Mechanics, Transactions ASME   Check publisher's open access policy
ISSN 0021-8936
Publication date 1996-01-01
Sub-type Article (original research)
Volume 63
Issue 2
Start page 523
End page 528
Total pages 6
Subject 2206 Computational Mechanics
2211 Mechanics of Materials
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 13:23:37 EST by System User